New Mexico, 2012

Drought in New Mexico, June 1 to 30, 2012

June 1 to 30, 2012 · NWS ABQ · 28 events in 28 counties and zones

With the exception of some spotty near to above normal precipitation over the west central highlands, the lower Rio Grande Valley, and the eastern plains, well below normal precipitation over the remainder of the state led to persistent drought conditions in June. The areal coverage of severe (D2) drought conditions expanded north again into most of west central and northwest New Mexico, with…

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

With the exception of some spotty near to above normal precipitation over the west central highlands, the lower Rio Grande Valley, and the eastern plains, well below normal precipitation over the remainder of the state led to persistent drought conditions in June.

The areal coverage of severe (D2) drought conditions expanded north again into most of west central and northwest New Mexico, with even some extreme (D3) drought conditions developing over the Chuska mountains and portions of the northwest plateau. Persistent dry conditions across the remainder of central, southwest, and northeast New Mexico forced severe (D2) drought to persist, while the east central and southeast plains remained in extreme (D3) drought. Monetary damages will be estimated at the end of the event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 31, 2:00 PM MST, 10 hours earlier.

Area forecast discussion, May 31, 2:00 PM MST, 10 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT THU MAY 31 2012

.DISCUSSION...DEWPOINTS IN THE RGV WESTWARD HAVE TENDED TO MIX OUT
INTO THE 30S THIS AFTERNOON...DESPITE THE EASTERLY COMPONENT TO THE
WIND AT MOST OBS SITES. CLOUD BUILDUPS MOST NOTABLE OVER THE
NORTHERN MOUNTAINS WITH MORE ISOLD BUILDUPS OVER THE SACRAMENTO
MOUNTAINS. LEFT IN THE MENTION OF DRY CONVECTION IN THE RGV WESTWARD
THIS EVENING SUSPECTING AS THE MAX TEMP IS REACHED...SOMETHING MIGHT
ERUPT...ALTHOUGH CONFIDENCE ISN/T THE GREATEST.

MODELS CONTINUE TO TEND TO DRY OUT THE NORTH FASTER THAN THE SOUTH
CENTRAL/SOUTHEAST FRIDAY AFTERNOON. FOR NOW WILL HOLD ONTO THE DRY
CONVECTION WEST OF THE CENTRAL MOUNTAIN CHAIN BUT CONFIDENCE HAS
DIMINISHED BASED ON THE DEGREE OF DRYING 12Z MODELS FORECAST AS WELL
AS THE ABSENCE OF DECENT CONVECTION THIS AFTERNOON AND NO MORE THAN
A WEAK EAST TO SOUTHEAST WIND FORECAST INTO THE RGV TONIGHT.

ANOTHER SURFACE BOUNDARY IS NOW FORECAST FOR FRIDAY NIGHT INTO THE
PLAINS...WHICH IS MORE VIGOROUS AND BACKS FARTHER WEST INTO
NORTHEAST NEW MEXICO THAN WAS DEPICTED 24 HOURS AGO. APPEARS THE
WESTERN EXTENT OF MOISTURE REPLENISHED BY THIS BOUNDARY WILL MIX
OUT DURING THE DAY SATURDAY...BUT HIGHER DEWPOINTS MAY LINGER
BETWEEN THE PECOS VALLEY AND THE TEXAS BORDER SATURDAY AFTERNOON.
RIGHT NOW DO NOT ANTICIPATE THIS GETTING FARTHER WEST INTO THE
RGV...EXCEPT PERHAPS THE JEMEZ/SAN JUANS.  OTHERWISE...MODELS
INDICATE IT WILL BE PRETTY DRY WEST OF THE CENTRAL MOUNTAIN CHAIN.

LOW LEVEL MOISTURE DRIES OUT MORE ON SUNDAY...BUT THERE COULD BE
ANOTHER WIND SHIFT INTO THE NORTHEAST/EAST CENTRAL PLAINS SUNDAY
AFTERNOON/EVENING...WHICH THE GFS INDICATES REPLENISHES DEWPOINTS
AGAIN OVER THIS REGION.

THEREAFTER...APPEARS LOW LEVEL MOISTURE WILL SLOSH BACK AND FORTH IN
THE VICINITY OF THE TEXAS BORDER AS WINDS ALOFT BECOME MORE
SOUTHWESTERLY. GFS INDICATES HIGH PRESSURE ALOFT WILL DEFLECT THE
STRONGER BELT OF WESTERLIES TO OUR NORTH FOR MID TO LATE NEXT WEEK.
12Z GEM LOOKS MORE LIKE THE ECMWF AS THE UPPER LOW/TROUGH ACROSS THE
NORTHWEST US SWINGS FARTHER SOUTHEAST INTO THE GREAT BASIN/FOUR
CORNERS...SO A LITTLE MORE WIND. AT THIS TIME...ANY WETTING
PRECIPITATION NEXT WEEK SEEMS AS IF IT WILL BE LIMITED TO THE
EASTERN PLAINS CLOSER TO THE TEXAS BORDER.

&&

.AVIATION...A SHALLOW BACKDOOR COLD FRONT HAS PUSHED TO JUST EAST OF
THE CONTINENTAL DIVIDE THIS AFTERNOON. EAST CANYON WINDS INTO THE
CENTRAL VALLEYS WILL CONTINUE TO WEAKEN LATE THIS AFTERNOON AND
EVENING. TOWERING CUMULUS OVER THE NRN MOUNTAINS APPEAR TO BE
ENTRAINING TOO MUCH IN THE WAY OF DRY MID LEVEL AIR AND WILL
STRUGGLE TO PRODUCE MORE THAN VIRGA VCNTY OF KLVS. BEST CHANCES FOR
ISOLD -TSRA THIS EVENING WILL BE OVER THE NRN MTNS...NE HIGHLANDS
AND FAR NE PLAINS. THE ISOLD -TSRA THREAT DISAPPEARS AFTER ABOUT
MIDNIGHT...WITH THE SLIGHT POSSIBILITY OF -SHRA/SPRINKLES OVER THE
EAST SLOPES OF THE SANGRE DE CRISTOS AND NE HIGHLANDS CONTINUING
INTO THE EARLY MORNING HOURS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...MAINLY FLAT CUMULUS CLOUDS CONTINUE TO DEVELOP AND
PUSH SLOWLY SOUTHWARD OVER THE CENTRAL MOUNTAINS. DRY MID AND UPPER
LEVEL AIR IS WINNING THE BATTLE AGAINST A RELATIVELY MOIST LOW
LEVELS. AN ISOLATED SHOWER OR THUNDERSTORM IS POSSIBLE MAINLY OVER
THE JEMEZ AND SANGRE DE CRISTO RANGE LATE THIS AFTERNOON AND EARLY
EVENING AND OVER THE NE HIGHLANDS THIS EVENING. WEAK SOUTHEAST WINDS
WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING...ALLOWING FOR SOME
CUMULUS BUILD UPS FROM THE RESIDUAL LOW LEVEL MOISTURE ON FRIDAY
AFTERNOON ALONG WITH AN ISOLATED SHOWER OR THUNDERSTORM OVER THE
CENTRAL MOUNTAINS ONCE AGAIN. STRENGTHENING SOUTHWEST WINDS WILL
USHER IN HIGH HAINES VALUES OF 6 EASTWARD FROM WESTERN AREAS INTO
CENTRAL AREAS BY FRIDAY AFTERNOON.

ANOTHER FAST MOVING BACK DOOR COLD FRONT/BOUNDARY WILL PUSH INTO THE
NORTHEAST AND EAST CENTRAL PLAINS FRIDAY NIGHT...INCREASING
THUNDERSTORM CHANCES IN EASTERN BORDER AREAS. THIS SECONDARY PUSH IS
EXPECTED TO BE BRIEF AND NOT PUSH AS FAR WEST.

HIGH HAINES VALUES WILL GRADUALLY SPREAD EASTWARD OVER THE FORECAST
AREA THIS WEEKEND...REACHING ALL ZONES BY SUNDAY AFTERNOON. LATEST
DATA IS SUGGESTING THE POSSIBILITY OF LOCAL/ISOLATED SUPER HAINES
ALONG AND WEST OF THE RIO GRANDE VALLEY SATURDAY AND AGAIN SUNDAY
AFTERNOON AS A DRY WEST AND SOUTHWEST FLOW SETS UP OVER THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  48  92  49  92 /   0   0   0   0
DULCE...........................  40  85  44  86 /   0   5   5   5
CUBA............................  47  87  49  90 /   5  10   5   5
GALLUP..........................  37  89  44  89 /   0   5   0   5
EL MORRO........................  39  86  45  84 /   0   5   0   5
GRANTS..........................  44  89  43  88 /   0   5   0   0
QUEMADO.........................  45  87  48  85 /   0   5   0   0
GLENWOOD........................  49  92  50  93 /   0   5   0   0
CHAMA...........................  41  79  43  79 /  10  10  10  10
LOS ALAMOS......................  51  85  55  84 /  10  20  10  10
PECOS...........................  50  83  53  83 /  20  30  10  10
CERRO/QUESTA....................  43  81  44  80 /  10  20  10  10
RED RIVER.......................  32  70  37  72 /  20  30  20  20
ANGEL FIRE......................  40  74  40  74 /  20  30  20  20
TAOS............................  46  83  45  84 /  10  20  10  10
MORA............................  49  80  49  82 /  20  30  10  10
ESPANOLA........................  44  88  45  90 /  10  10   5   5
SANTA FE........................  51  85  53  85 /  10  10  10   5
SANTA FE AIRPORT................  53  88  54  89 /  10  10   5   5
ALBUQUERQUE FOOTHILLS...........  60  87  57  91 /  10  10   0   0
ALBUQUERQUE HEIGHTS.............  63  90  60  93 /  10  10   0   0
ALBUQUERQUE VALLEY..............  57  92  53  95 /  10  10   0   0
ALBUQUERQUE WEST MESA...........  57  91  55  94 /  10  10   0   0
LOS LUNAS.......................  60  92  59  95 /  10  10   0   0
RIO RANCHO......................  62  90  60  93 /  10  10   0   0
SOCORRO.........................  61  93  65  96 /  10  10   0   0
SANDIA PARK/CEDAR CREST.........  54  86  56  88 /  10  20  10   5
TIJERAS.........................  55  87  57  91 /  10  10   0   5
MORIARTY/ESTANCIA...............  53  88  52  89 /  10  20  10   5
CLINES CORNERS..................  52  83  54  84 /  20  30  10   5
GRAN QUIVIRA....................  55  85  55  87 /  20  20  10   5
CARRIZOZO.......................  57  86  62  91 /  10  10   5   5
RUIDOSO.........................  55  81  61  81 /  10  20  20  10
CAPULIN.........................  51  79  45  78 /  20  30  20  20
RATON...........................  49  86  49  88 /  20  20  20  20
SPRINGER........................  52  86  48  86 /  10  20  20  20
LAS VEGAS.......................  51  83  48  85 /  10  20  10  20
CLAYTON.........................  53  85  55  88 /  20  20  30  20
ROY.............................  57  86  54  85 /  10  20  20  20
CONCHAS.........................  60  91  58  92 /  10  20  20  20
SANTA ROSA......................  60  91  59  93 /  10  20  10  10
TUCUMCARI.......................  61  92  60  97 /  10  10  20  20
CLOVIS..........................  58  88  59  94 /  10  10  20  10
PORTALES........................  59  89  62  95 /  10  10  20  10
FORT SUMNER.....................  61  92  62  99 /  10  10  10  10
ROSWELL.........................  64  93  65  98 /  10  10  10  10
PICACHO.........................  59  87  63  92 /  10  10  10  10
ELK.............................  57  82  61  86 /  10  20  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 31, 4:51 AM MST, 19 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 AM MDT THU MAY 31 2012

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
551 AM MDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE LATE THIS AFTERNOON
OVER THE NORTHEAST PLAINS WHERE STRONG DAMAGING WIND GUSTS AND
LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ROUND OF STRONG TO LOCALLY SEVERE THUNDERSTORMS IS POSSIBLE
OVER THE NORTHEAST PLAINS LATE FRIDAY AND AGAIN LATE SATURDAY WITH
STRONG DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE.

ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR
PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, May 31, 6:24 PM MST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
724 PM MDT THU MAY 31 2012

NMZ515-527-528-010215-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON
RIDGE/JOHNSON MESA-
724 PM MDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 815
PM MDT...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF RATON CREWS AIRPORT...OR ABOUT
22 MILES WEST OF RATON...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...RATON CREWS AIRPORT.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 429 AND 446...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3679 10436 3642 10466 3673 10493 3688 10481
TIME...MOT...LOC 0124Z 302DEG 16KT 3676 10478

SHY
Special weather statement, May 31, 6:49 PM MST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
749 PM MDT THU MAY 31 2012

NMZ527-528-010215-
FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-
749 PM MDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY
THROUGH 815 PM MDT...

AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RATON...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...RATON CREWS AIRPORT.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 428 AND 458...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3700 10416 3688 10403 3676 10406 3660 10420
      3656 10454 3684 10460 3699 10446
TIME...MOT...LOC 0150Z 325DEG 12KT 3683 10448

SHY
Local storm report, May 31, 7:00 PM MST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
800 PM MDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             2 ENE WAGON MOUND       36.01N 104.68W
05/31/2012  M0.75 INCH       MORA               NM   PUBLIC

            INTERSTATE 25 COVERED TO 1 INCH THICK

&&

EVENT NUMBER ABQ1201207

SHY
Local storm report, May 31, 7:53 PM MST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
853 PM MDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             MAXWELL                 36.54N 104.54W
05/31/2012  M1.50 INCH       COLFAX             NM   PUBLIC

            ACCUMULATED OVER 10 MILES OF I-25

&&

EVENT NUMBER ABQ1201208

SHY
Special weather statement, May 31, 8:11 PM MST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
911 PM MDT THU MAY 31 2012

NMZ527-528-531-010400-
FAR NORTHEAST HIGHLANDS-HARDING COUNTY-RATON RIDGE/JOHNSON MESA-
911 PM MDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA...SOUTHEASTERN
COLFAX AND EXTREME NORTHWESTERN HARDING COUNTIES THROUGH 1000 PM
MDT...

AT 906 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF SPRINGER...MOVING SOUTHEAST
AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...ABBOTT.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 410 AND 415...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3633 10405 3621 10416 3615 10436 3617 10458
      3636 10463 3648 10454
TIME...MOT...LOC 0311Z 295DEG 25KT 3640 10449

SHY
Special weather statement, May 31, 11:46 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1246 AM MDT FRI JUN 1 2012

NMZ532>534-010715-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
1246 AM MDT FRI JUN 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL...WESTERN QUAY
AND NORTHEASTERN GUADALUPE COUNTIES THROUGH 115 AM MDT...

AT 1242 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF VARIADERO...OR ABOUT 29
MILES NORTHEAST OF SANTA ROSA...MOVING SOUTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
NORTHEASTERN GUADALUPE...SOUTHERN SAN MIGUEL AND WESTERN QUAY
COUNTIES.

&&

LAT...LON 3518 10396 3511 10420 3508 10447 3512 10470
      3540 10462 3550 10419
TIME...MOT...LOC 0646Z 345DEG 16KT 3527 10439

GUYER

Event by event

28 drought. Local standard time, as filed.

Drought, Northwest Plateau

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Northwest Plateau forecast zone
Reported by
Other Federal Agency

Drought, Chuska Mountains

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Chuska Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Central Plateau

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
West Central Plateau forecast zone
Reported by
Other Federal Agency

Drought, West Central Mountains

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
West Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, Southwest Mountains

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Southwest Mountains forecast zone
Reported by
Other Federal Agency

Drought, San Francisco River Valley

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
San Francisco River Valley forecast zone
Reported by
Other Federal Agency

Drought, Albuquerque Metro Area

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Albuquerque Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Lower Rio Grande Valley

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Lower Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Sandia/Manzano Mountains

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Sandia/Manzano Mountains forecast zone
Reported by
Other Federal Agency

Drought, Estancia Valley

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Estancia Valley forecast zone
Reported by
Other Federal Agency

Drought, Central Highlands

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, South Central Highlands

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
South Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Upper Tularosa Valley

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Upper Tularosa Valley forecast zone
Reported by
Other Federal Agency

Drought, South Central Mountains

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
South Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, Raton Ridge/Johnson Mesa

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Raton Ridge/Johnson Mesa forecast zone
Reported by
Other Federal Agency

Drought, Far Northeast Highlands

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Far Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Northeast Highlands

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Union County

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Union County forecast zone
Reported by
Other Federal Agency

Drought, Harding County

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Harding County forecast zone
Reported by
Other Federal Agency

Drought, Eastern San Miguel County

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
Other Federal Agency

Drought, Guadalupe County

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Guadalupe County forecast zone
Reported by
Other Federal Agency

Drought, Quay County

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Quay County forecast zone
Reported by
Other Federal Agency

Drought, Curry County

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Curry County forecast zone
Reported by
Other Federal Agency

Drought, Roosevelt County

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Roosevelt County forecast zone
Reported by
Other Federal Agency

Drought, De Baca County

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
De Baca County forecast zone
Reported by
Other Federal Agency

Drought, Chaves County Plains

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Chaves County Plains forecast zone
Reported by
Other Federal Agency

Drought, Eastern Lincoln County

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Eastern Lincoln County forecast zone
Reported by
Other Federal Agency

Drought, Southwest Chaves County

When
June 1, 12:00 AM MST to June 30, 11:59 PM MST
Where
Southwest Chaves County forecast zone
Reported by
Other Federal Agency

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2012Every state in 2012This day in weather historyWarnings in New Mexico, June 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 382319, 382320, 382321, 382322, 382323, 382324, 382325, 382326, 382328, 382329, 382330, 382331, 382332, 382333, 382335, 382336, 382337, 382338, 382339, 382340, 382341, 382343, 382344, 382345, 382346, 382347, 382348, 382350.